# SDR 2000UALA00802

- Difficulty date: December 23, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 2,782,003 hours, 6,128 cycles
- Engine: Pwa PW4060
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Warning System
- Condition: Activated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF GSO WITH LEFT ENGINE FUEL FILTER INDICATION. NORMAL LANDING. NO EMERGENCY DECLARED.
